MAUDE Adverse Event Report: MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM

MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paresis (1998)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the vivistim® system on (b)(6) 2025.The patient completed the therapy protocol in (b)(6) 2026 without reporting voice-related complaints during treatment.In (b)(6) 2026, the treating speech-language pathologist (slp) reported that the patient was experiencing voice changes, including decreased vocal volume, with unilateral vocal cord involvement.The patient reported that the voice changes had not improved but had not worsened since the implant procedure.The patient participated in slp therapy, with mild improvement reported; however, no device programming changes or stimulation setting adjustments were made following completion of the therapy protocol.On june 2, 2026, the manufacturer became aware that the patient had informed the mobia medical therapy delivery specialist on (b)(6) 2026, that the patient had previously undergone a vocal cord injection performed by an otolaryngologist without resolution of symptoms as of (b)(6) 2026.The patient was advised to return every three months for repeat injections but elected not to continue due to the discomfort associated with the procedure.At the time of this report, the patient's voice changes persisted, and no additional medical or surgical intervention had been reported.The device remains implanted.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM
Common Device Name
VIVISTIM
Manufacturer (Section D)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key25680970
Report Number3012309950-2026-00034
Device Sequence Number9595139
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale